# SDR DALA2020072072612

- Difficulty date: July 15, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N307DQ
- Make and model: Boeing 737732
- Aircraft serial: 29679
- Aircraft time: 33,502 hours, 15,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED 3 BATTERY PACKS AT LOCATIONS 11/12 A, AFT GALLEY IN CEILING PANEL PER B737 AMM 33-51. OPS CHECKS OK.
